# SDR ASAA2015080412724

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,973 hours, 6,015 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMPERATURE WITH ZONE TEMP CONTROL CABIN SELECTOR.  ACFT GROUNDED.  BITE TEST OF ZONE TEMP CONTROLLERS, NO FAULTS.  CONTROL CABIN TEMP SELECTOR, OPS NORMAL, REF AMM TASK 21-61-00-700-807-002.
